# SDR AALA202402139351

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 8,350 hours, 2,217 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47555
- Condition: Seized
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHL. THE FLIGHT DECK DOOR WAS LOCKED AND FLIGHT CREW COULD NOT UNLOCK THE DOOR DURING CRUISE RESULTING IN THE FIRST OFFICER NOT BEING ABLE TO GET INTO THE FLIGHT DECK. THE FLIGHT CREW REPORTED THAT THE DOOR DID OPEN AT 8,000 FEET AND THE FIRRST OFFICER WAS ABLE TO GET IN THE FLIGHT DECK FOR LANDING. THE AIRCRAFT LANDED SAFELY AT PHL  AND TAXIED TO THE GATE. MAINTENANCE FOUND THE FLIGHT DECK DOOR BOTTOM LATCH SEIZED / HARD TO MOVE AND REPLACED IT PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
